# SDR 04FDEA00478

- Difficulty date: February 20, 2004
- Submitted: March 2, 2004
- Operation: Air carrier
- Aircraft: N234FE
- Make and model: Boeing 727-200
- Aircraft serial: 21328
- Aircraft time: 66,899 hours, 41,466 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STR 27L, STA 580 AROUND FASTENER, FWD CARGO BAY.  CORROSION ON STR 27 LT, STA 580  FWD CARGO BAY FOUND TO BE OUT OF LIMITS PER SRM   53-10-1.  REPAIRED AREA PER SRM 53-10-3, 51-30-2.
